MathSciNet Relay Station
MathSciNet bibliographic data
MR44577 (13,442b) 10.0X
Brauer, Richard On the algebraic structure of group rings. J. Math. Soc. Japan 3, (1951). 237–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement